MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 421040
Medical Device Problem Codes Malposition of Device (2616); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The end user reported that the starter hole of the moldable wafers were off-centered.Also, she mentioned that out of one market unit, half of the moldable wafers were identified as off-centered before use.The product was used by the end user and no harm was reported.Moreover, she experienced a decrease in wear time and believed that it could be related to the alleged issue.Although, she mentioned that she had some assessment changes, stoma was not protruding as much and abdomen had become more rounded.A photograph depicting the issue was received from the complainant.
 
Additional Manufacturer Narrative
Device 3 of 5.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 9618003.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6: investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions h10: investigation summary photograph, video and/or physical sample evaluation: ¿ there is photograph associated with this case and in this, the reported defect can be seen.No unused return sample was expected.Batch record revision results: lot 3k01262 was manufactured on 05/oct/2023, in ffs#1 manufacturing line, with a total of (b)(4) market units (mkus).The complaints investigator performed a batch record review on 12/apr/2024, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material id 1709735 and manufacturing order (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.Historical complaints review: on 12/apr/2024, complaints investigator ran a query in database in order to verify the complaints reported for the 3k01262 lot for the malfunction code ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (moldable only)¿ defect and no additional complaint was identified.Historical nonconformance review: on 12/apr/2024, complaints investigator ran a query in database looking for any in process nonconformance / corrective action / preventive actions (capa) (s) associated to the malfunction code ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (moldable only)¿ defect for the lot number 3k01262 and as result, no nonconformance / corrective action / preventive actions (capa) (s) for this malfunction code were generated during the manufacturing process of the referenced lot.Defect rate analysis: there have only been 5 defective parts confirmed to date from a lot size 86,300 products.This represents a defect rate of only 0.006% which is well within an appropriate acceptable quality level (aql) for this defect which should be 0.25 based on our standard operating procedure (sop).In addition, all the in-process testing on this lot did not find a single defective unit, which confirms that the lot is unlikely to breach an acceptable quality level (aql) of 0.25.This issue certainly appears to be an isolated incident, but more importantly to date, it is well within our accepted acceptable quality level (aql) for this type of failure mode or defect.Conclusions: as photograph was available for this complaint issue, it was evaluated and as a result, the reported malfunction for the observed product was confirmed, however, after performing the defect rate analysis for this issue, it was observed that the quantity of reportedly affected products is within the appropriate acceptable quality level (aql) for this defect.A batch record review was completed and showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key19094733
Report Number9618003-2024-00684
Device Sequence Number7858705
Product Code EXE
UDI-Device Identifier00768455133826
UDI-Public00768455133826
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number421040
Device Lot Number3K01262
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer04/13/2024
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale